# SDR DALA2014073004303

- Difficulty date: July 29, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 3L BS 160.  LONGERON REPAIRED IAW SRM 53-02, FIG 18, 51-30-2 AND 51-30-5.
